# SDR USAA2011080900008

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 34,589 hours, 19,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Part number: 2LA00546900
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOES NOT INDICATE SLIDE ARMED WHEN PROPERLY ARMED ON EITHER ECAM OR CIDS PANEL.  INSTALLED WARNING LIGHT PANEL.  OPS CHECKED GOOD.
